- 08-09-2013, 01:38 PM
Ok I am taking M1D and 1 Andro I have been for 16 days now. About 3 days ago I began to get slight sensations of dizziness/vertigo upon quick movements such as turning my head, and standing up. I have continued to have these sensations randomly. not all the time. Any idea of what is going on with my body?
I am stopping the cycle. I am taking the Formx and I also have a liver support supp and Co Q10 that I am taking and a test booster to help with any shut down that may have occurred in the 15 days I took the products.
Any input on this would be great though...possible causes etc, likelihood of this being permanent or anything...
- 08-09-2013, 06:55 PM
Also my BP was 149/70. pretty high on the systolic side. I am assuming that this is the reason for the slight dizziness feeling. Again I am taking the Form X to cycle off from the 15 days on. Should my BP fall now that I have stopped the PH cycle?
08-11-2013, 12:33 AM
Yes your BP should fall now that you are done with the cycle
HI-TECH PHARMACEUTICALS REPRESENTATIVE
Use Code PATRICK25 to save 25% on ALL HiTech Pharma Co.:
APS Nutrition, ALR Industries, Formutech, LG Sciences, IForce Nutrition
08-11-2013, 12:51 AM
I mean it sucks. I could see more vascularity and hardening. But I would rather be safe then sorry. This was more to see what my body would do anyway so hopefully now in a few days my bp will go back down and I'll take two weeks of the form x and be good to go. Thank you! I'm also gunna try and find some hawthorn berry in the mean time. I haven't been able to find it.
08-11-2013, 04:17 AM
08-11-2013, 05:22 AM
10-28-2013, 02:37 PM
Similar Forum Threads
- By SeaHawk22 in forum AnabolicsReplies: 13Last Post: 01-18-2005, 10:59 AM
- By vinnys025 in forum Training ForumReplies: 6Last Post: 07-20-2004, 09:06 PM
- By black06 in forum AnabolicsReplies: 1Last Post: 06-15-2004, 09:45 AM
- By randydogsf in forum AnabolicsReplies: 2Last Post: 07-15-2003, 01:41 PM
- By JBlaze in forum SupplementsReplies: 11Last Post: 02-01-2003, 12:39 AM